Cookies?
Library Header Image
LSE Research Online LSE Library Services

Partitioning points by parallel planes

Anthony, Martin (2004) Partitioning points by parallel planes. Discrete Mathematics, 282 (1-3). pp. 17-21. ISSN 0012-365X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2004 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Sep 2008 11:57
URL: http://eprints.lse.ac.uk/17192/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only